Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 370894, 12 pages
http://dx.doi.org/10.1155/2012/370894
Research Article

Fixed-Point Iterative Algorithm for the Linear Fredholm-Volterra Integro-Differential Equation

Departamento de Matemática Aplicada, E.T.S. de Ingeniería de Edificación, Universidad de Granada, 18071 Granada, Spain

Received 23 March 2012; Revised 30 April 2012; Accepted 1 May 2012

Academic Editor: Rudong Chen

Copyright © 2012 M. I. Berenguer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • D. Gámez, “Analysis of the Error in a Numerical Method Used to Solve Nonlinear Mixed Fredholm-Volterra-Hammerstein Integral Equations,” Journal of Function Spaces and Applications, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • M.I. Berenguer, D. Gámez, and A.J. López Linares, “Fixed point techniques and Schauder bases to approximate the solution of the first order nonlinear mixed Fredholm–Volterra integro-differential equation,” Journal of Computational and Applied Mathematics, vol. 252, pp. 52–61, 2013. View at Publisher · View at Google Scholar
  • M.I. Berenguer, and D. Gámez, “A computational method for solving a class of two dimensional Volterra integral equations,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar